# SDR SWAA2025050154351

- Difficulty date: March 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT ASSY ON OVERHEAD STOWAGE BIN ROW POSITION 11 AND 13 RH SIDE AT PASSENGER CABIN (2EA) 2025-224249<[01] REPLACED EMERGENCY LIGHT ASSY ON OVERHEAD STOWAGE BIN ROW POSITION 11 AND 13 RH SIDE AT PASSENGER CABIN (2EA) IAW B737-700 AMM 33-51-03-960-802. PERFORMED OPERATIONAL TEST. TEST IS OK.;[02] JOB COMPLETED
